# SDR AUS20020649

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 269A505120
- Condition: Failed
- Location: M/R Gearbox
- Part time: 2,097 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION OUTPUT SHAFT BEARING DISINTEGRATED. TAILROTOR DRIVESHAFT TWISTED UP AT TRANSMISSION END.
